# SDR C2XA10RI027A

- Difficulty date: February 5, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 20,183 hours, 10,749 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Hose
- Part number: 14549109403
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2217 - CVG - FLIGHT CREW REPORTED BLEED 1/2 OVERTEMP ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED SENSE LINE AND NR 2 FAN AIR THERMOSTAT.
